Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 72, Pages 3965-3974

Finite element least-squares methods for a compressible stokes system

1Department of Mathematics, Yeungnam University, Kyongsan 712–749, Korea
2Department of Mathematics, Kyungpook National University, Daegu 702–701, Korea

Received 25 April 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The least-squares functional related to a vorticity variable or a velocity flux variable is considered for two-dimensional compressible Stokes equations. We show ellipticity and continuity in an appropriate product norm for each functional.